# SDR USAA2013102300002

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 51,331 hours, 19,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1720
- Condition: Low Pressure
- Location: L1 Door
- Part time: 51,331 hours, 19,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE APPROXIMATELY 100 PSI LOW.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
